JACC. Case reports · 2026
Reversible Dasatinib-Associated Pulmonary Hypertension Managed With Dual Therapy and Hemodynamic-Guided Withdrawal.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Balmori Guillermo Torroba, Alania Torres Edgardo Maxim, Rodríguez Pichardo Ydelise M, Utrilla Alejandro Cruz, Muñoz Alfonso Valle
Аннотация
BACKGROUND: Dasatinib is a recognized cause of drug-induced pulmonary arterial hypertension (PAH), which may occasionally present with severe hemodynamic compromise. Evidence regarding optimal management and safe withdrawal of targeted therapy after recovery remains limited.
CASE SUMMARY: A 41-year-old woman with chronic myeloid leukemia treated with dasatinib presented with rapidly progressive dyspnea and right heart failure, requiring intensive care admission due to cardiac tamponade. Right heart catheterization confirmed high-risk precapillary PAH (mean pulmonary artery pressure: 40 mm Hg; pulmonary vascular resistance: 8 Wood units). Dasatinib was permanently discontinued, and initial dual oral PAH therapy with macitentan and tadalafil was started, leading to rapid clinical, functional, and echocardiographic improvement. Hemodynamic reassessment demonstrated complete normalization, allowing sequential withdrawal of pulmonary vasodilator therapy under close follow-up. The patient remained asymptomatic with a sustained low-risk profile after complete treatment discontinuation.
DISCUSSION: This case highlights the potential reversibility of dasatinib-associated PAH and the role of invasive reassessment to guide safe therapy de-escalation.
TAKE-HOME MESSAGE: Dasatinib-associated PAH can be fully reversible, and hemodynamic-guided withdrawal of therapy may be feasible in selected patients.
CASE SUMMARY: A 41-year-old woman with chronic myeloid leukemia treated with dasatinib presented with rapidly progressive dyspnea and right heart failure, requiring intensive care admission due to cardiac tamponade. Right heart catheterization confirmed high-risk precapillary PAH (mean pulmonary artery pressure: 40 mm Hg; pulmonary vascular resistance: 8 Wood units). Dasatinib was permanently discontinued, and initial dual oral PAH therapy with macitentan and tadalafil was started, leading to rapid clinical, functional, and echocardiographic improvement. Hemodynamic reassessment demonstrated complete normalization, allowing sequential withdrawal of pulmonary vasodilator therapy under close follow-up. The patient remained asymptomatic with a sustained low-risk profile after complete treatment discontinuation.
DISCUSSION: This case highlights the potential reversibility of dasatinib-associated PAH and the role of invasive reassessment to guide safe therapy de-escalation.
TAKE-HOME MESSAGE: Dasatinib-associated PAH can be fully reversible, and hemodynamic-guided withdrawal of therapy may be feasible in selected patients.